American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zbigniew Slodkowski. Analytic perturbation of the Taylor spectrum . Trans. Amer. Math. Soc. 297 (1986) 319-336. MR 849482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Baruch Solel. On derivations of certain algebras related to irreducible triangular algebras . Trans. Amer. Math. Soc. 277 (1983) 263-273. MR 690051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Freedman. A faithful Hille-Yosida theorem for finite-dimensional evolutions . Trans. Amer. Math. Soc. 265 (1981) 563-573. MR 610966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Quentin F. Stout. Schur products of operators and the essential numerical range . Trans. Amer. Math. Soc. 264 (1981) 39-47. MR 597865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. D. Allen and L. C. Shen. On the structure of principal ideals of operators . Trans. Amer. Math. Soc. 238 (1978) 253-270. MR 0467371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1